Close
Subscribe
Partner with us

DAY 1 - Tuesday, 12 October 2021

8:40 am
Chair's Welcome Address: Reframing the Narrative on Learning Loss
9:10 am
Keynote Presentation: Maximising Learning and Impact - Lessons from the Pandemic

The updated Visible Learning story:

This session will discuss the updates to the many new meta-analyses to develop the fundamental VL story, specifically address the impact of teachers, mindframes, look closer within classrooms, and end with a focus on learning.

10:10 am
15 Minute Break
10:25 am
Facilitated Networking Session
10:40 am
Interactive Roundtable Discussions

Delegates have the option to attend one of the following roundtable discussions. All roundtables are delegate-led and ‘video-on’. 

 

  • Roundtable A: Supporting Student Mental Health Needs Through Early, Targeted Interventions

FACILITATOR: Piet Jansen, Director of International Relations, Yes We Can Youth Clinics

 

  • Roundtable B: Maximising Pastoral Data Collection and Analysis to Inform Teaching Practice and Curriculum Design

FACILITATOR: Phil Mathe, Director of Sport, Brighton College Al Ain 

11:25 am
Keynote Presentation: Promoting an Inclusive Classroom Environment
  • Understanding the barriers to effective learning and creating the conditions to promote equity and ensure progress for all students
  • Emphasising the importance of effective differentiation to meet individual learning needs, and understanding what school leaders can do to ensure all teachers differentiate correctly
  • Sharing evidence-based guidance and solutions that school leaders can implement to ensure that progress happens for all students, from the most vulnerable to the high-achievers
12:00 pm
15 Minute Break
12:15 pm
Safeguarding Fireside Chat: Taking a Proactive Approach to Safeguarding – The Importance of Getting It Right
  • What are the key factors that international schools need to consider in order to sensitively and responsibly prevent harm to those in their care?
  • What type of pastoral support should international schools be delivering, and what are some practices that can cause more harm than good?
  • What can school leaders do to build their school’s safeguarding credibility through secure, effective and efficient methods for the recording, reporting and management of all safeguarding, child protection and wellbeing concerns of students
1:00 pm
Lunch Break
1:30 pm
Panel Discussion: Embedding a Whole-School Approach to Wellbeing and Social and Emotional Learning
  • Prioritising mental wellbeing as a whole-school responsibility and sharing practical guidance to integrating social and emotional learning in the classroom
  • Exploring the benefits of mindfulness on teaching and learning and sharing evidence-based best practice on how to effectively develop and integrate mindfulness in schools
  • Highlighting the most effective and creative ways of integrating SEL in the classroom, for example through frameworks that enable students to understand and manage their emotions, set positive goals and maintain healthy relationships
2:20 pm
10 Minute Break
2:30 pm
Interactive Roundtable Discussion

Delegates have the option to attend one of the following roundtable discussions. All roundtables are delegate-led and ‘video-on’. 

 

  • Roundtable A: Identifying Effective Questioning Strategies to Differentiate Instruction for Gifted and Talented Pupils Based on the Level of Need and Capability

FACILITATOR: Cynthia Bolton, Head of Gifted Education, Qatar Foundation

 

  • Roundtable B: Developing Happy and Productive Students Through an Enhanced Wellbeing Framework and Character-Building Initiatives

FACILITATOR: Tom Hadcroft, Senior Vice Principal, DLD College London

 

  • Roundtable C: Sharing Culturally Appropriate Approaches to Inclusion and Parent Communication

FACILITATOR: Louise Dawson, Former Head of Inclusion, Jumeirah College Dubai and Founder, Louise Dawson Educational Services

3:15 pm
10 Minute Break
3:25 pm
Panel Discussion: How Best to Remove Barriers to Education for Students with Learning Support Needs
  • Discussing what strategies and approaches are most effective in delivering support provision whilst meeting the online learning needs of the student
  • Exploring how technology and AI can help support learning needs through identification, assessment and tailored intervention during blended teaching and learning
  • Considering the role of training and teacher CPD in improving SEN provision
4:15 pm
5 Minute Break
4:20 pm
Keynote Presentation: A Curriculum of Hope - Building a Curriculum that Meets the Needs of the Future
  • How can good curriculum design empower schools to build bridges between their pupils’ learning and the world around them?
  • How can schools teach the skills required for students to thrive in a 21st century society and in the world of work by delivering learning experiences that genuinely link knowledge to life?
  • How can we realign school goals with what research shows parents, children, and teachers actually care about?
4:50 pm
Closing Keynote Presentation: Why Formative Assessment Needs to be the Priority for Every School

Education matters, for individuals and for society. However, most of the policies that have been pursued have been directed at the kinds of schools that students attend—policies that, even when well implemented (which most are not) would have limited impact on student achievement.

What matters for student achievement is what happens inside the classroom, and what matters most is the quality of interaction between students and teachers; teachers finding out what their students know, and making appropriate adjustments to their instruction as a result.

5:20 pm
Close of Conference

*Programme subject to change